Weight gain at the end of treatment

I suffer from PMR and have been prescribed prednisolone I am currently on now 2mg per day, having worked my way down from 40mg, I excercise 3-4 days a week and eat a high protein, low fat and low carb diet. I am very active at work and on average walk 10000 steps daily.

My problem is I am gaining weight at an alarming rate now, I am heavier than I was at the peak of my treatment. I understand that prednisone also gives water retention but surely not on such a small dose. Any thoughts will be gratefully received.

2 Replies

oldestnewest
  • How strange - I haven't come across that before. I think you may need to discuss this with your doctor to see if there is something else causing it. Do you have any other symptoms? The first thought is thyroid problems.

  • Yes I wondered if you had developed Hypothyroidism? Doesn't sound like PMR or Prednisalone effects.

You may also like...